Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 28 found articles
 
 
  Identification of probabilistic distribution parameters for the mesoscopic stochastic fracture model
 
 
Title: Identification of probabilistic distribution parameters for the mesoscopic stochastic fracture model
Author: Chen, Xin
Li, Jie
Appeared in: Probabilistic engineering mechanics
Paging: Volume 71 () nr. C pages p.
Year: 2023
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands